Write a review

Belotero Caused Delayed Reaction - Boca Raton, FL

I had Belotero in July in the tear troughs. It...

I had Belotero in July in the tear troughs. It looked great for 4 months until one day it started to swell and feel sore in the area where injected, but just on one side of my face. It went down after a few days and a few weeks later the filler was gone! Very strange. Then a few months later the same thing happened on the other side, but this time, after the swelling went away, I got a big puffy bag under the eye! I never had this before. It's not like puffy eyes upon awakening after eating too much salt or crying the night before. It lasts all day, every day!
Was this review helpful?

Comments (3)

Thanks for sharing.  Was this your first time having Belotero or have you done it before with no issues?  It almost sounds like your body sort of rejected it.

  • Reply
Yes, first time with Belotero. In the past I had Juvederm, with no issues. Now the derm tells me she's been getting some negative feedback on Belotero in the tear troughs (it doesn't last as long, more swelling and bruising after injections)so she will go back to using Restylane in that area. I've recently learned that any filler injected into that area can hit an artery and cause blindness! It's apparently very rare, but it is possible. How scary! What we do for beauty!
  • Reply

Wow I've seen a couple reviews where an artery in the cheek was hit and caused horrible horrible decay/necrosis, but haven't seen any eye artery issues.  Very scary!  Having a knowledgeable injector (and probably a little luck too) is key! 

  • Reply